Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Mucci

Relaxation of isotropic functionals with linear growth defined on manifold constrained Sobolev mappings

created by mucci on 18 Apr 2007
modified on 17 Nov 2009

[BibTeX]

Published Paper

Inserted: 18 apr 2007
Last Updated: 17 nov 2009

Journal: ESAIM: COCV
Volume: 15
Number: 2
Pages: 295-321
Year: 2009
Notes:

DOI: 10.1051cocv:2008026


Abstract:

In this paper we study the lower semicontinuous envelope with respect to the $L^1$-topology of a class of isotropic functionals with linear growth defined on mappings from the $n$-dimensional ball into \,$R^N$\, that are constrained to take values into a smooth submanifold \,${\mathcal Y}$\, of \,$R^N$.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1